Pacific Journal of Mathematics

Permanents of cyclic matrices.

M. F. Tinsley

Article information

Source
Pacific J. Math., Volume 10, Number 3 (1960), 1067-1082.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103038252

Mathematical Reviews number (MathSciNet)
MR0117170

Zentralblatt MATH identifier
0104.01001

Subjects
Primary: 05.00

Citation

Tinsley, M. F. Permanents of cyclic matrices. Pacific J. Math. 10 (1960), no. 3, 1067--1082. https://projecteuclid.org/euclid.pjm/1103038252


Export citation

References

  • [1] Knig, Denes, Theorie der Endlichen und Unendlichen Graphen, Chelsea, New York, (1950), 170-178.
  • [2] Hall, Jr. Marshall, Cyclic protective planes, Duke Math. J. 14 (1947), 1079-1090.
  • [3] Hall Marshall and H. J. Ryser, Cyclic incidence matrices, Can. Jour. Math., 3 (1951), 495-502.